Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Phenibut

Posted by rjlockhart37 on October 23, 2021, at 23:24:14

In reply to Re: Phenibut Lamdage22, posted by rjlockhart37 on October 23, 2021, at 23:09:23

1) - stopped phenibut because there was no more left, i tried to ride it out, but the withdrawl symptoms became bad, not sleeping for 3 days, no appitite,
2) my doctor said go to the hospital
3) I was taken off nuvigil during my stay in the hospital, they skyrocked me on librium to prevent siezures. They also put me on lithium for a short time because they said i was manic
4) went to out patient program, they put me on nuerontin
5) i saw my doctor again, she said no more valium or nuvigil because of what i did, i still sometimes need to feel i go another doctor and have new treatment.
6) 1 year later - here i am


"There comes a time in your life where you have to choose to turn the page, write another book, or simply close it"
-Shannon L Alder

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rjlockhart37 thread:1117319
URL: http://www.dr-bob.org/babble/20210723/msgs/1117346.html